# SDR ASAA0470017

- Difficulty date: September 30, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Engine: Ge CFM567B24
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND FWD ROW EMERGENCY TRACK LIGHTING INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.
